Press "Enter" to skip to content

Covid Vaccine Leading to Heart Problems is Rare, says FDA

According to the Food and Drug Administration’s chief Vaccine regulator, Dr. Peter Marks, an inflammatory heart syndrome among teenagers and young adults who had Covid-19 Vaccine appears to be highly unusual, and it’s unclear if the problem is linked to the doses. The CDC’s Vaccine safety department announced last week that it was investigating a condition called myocarditis.

It is an inflammation of the heart muscle in a “tiny” number of persons who got Covid injections. According to Mayo Clinic, “Myocarditis can affect one’s heart muscle and electrical heart system, “reducing its ability to pump and causing rapid or abnormal heart rhythm.”

According to the CDC, the occurrences mainly were in teens and young adults, and they usually happened within four days after getting the shot. According to the agency, the illness is more common in men, and most cases appear to be minor, though investigators are still following up with the patients.

The CDC is working with the FDA to coordinate its inquiry, which approved the Pfizer-BioNTech Vaccine for adolescents aged 12 to 15. Since December, the vaccination has been available to Americans aged 16 and up. Those aged 18 and up can get Vaccine from Moderna and Johnson & Johnson. According to health professionals, finding uncommon adverse effects after vaccination or treatment is given to the general public is typical.

If myocarditis is linked to the Covid Vaccine, the risk is small compared to the hazards of becoming infected with Covid-19. Marks, who has been at the FDA for more than a decade, noted on Thursday that the “few” cases that had been reported were “extremely mild, lasting a day or two,” and that they usually occurred after a second dose.

Be First to Comment

Leave a Reply

Your email address will not be published.